Top
20
Doctor insights on: Arm Swell Gardasil Shot

Share
1

1
Does flu shot cause elbow.To swell?

Does flu shot cause elbow.To swell?

Although there can: Localized swelling after a flu shot, would not anticipate that this would cause swelling specific to the elbow. Would encourage medical evaluation to rule out causes such as infection or inflammation. Take care. ...Read more

Dr. David Schleimer
1,498 doctors shared insights

Swelling (Definition)

Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more


2

2
I've had the diphtheria and tetanus vaccines. Should my arm hurt?

I've had the diphtheria and tetanus vaccines. Should my arm hurt?

Tetanus shots hurt: Some shots hurt the arm more than others. Tetanus is known to be a bad one for pain. As long as you can move your arm and aren't in extreme pain it's probably okay. You need to be assessed immediately if not. Call your doctor if you aren't sure. ...Read more

See 1 more doctor answer
3

3
Tender, swollen, red, lymph node under arm. Opposite arm then received flu shot in 2 days ago. Related?

Tender, swollen, red, lymph node under arm. Opposite arm then received flu shot in 2 days ago. Related?

Very unlikely...: ...That this is related. But this does need to get checked out asap, inflamed lymph nodes are no joke. ...Read more

4

4
Is the gardasil shot painful?

Is the gardasil shot painful?

Varies: All vaccines may cause some local discomfort, some more than others. Gardisil may have a higher number of patients with sore arms. This side effect is certainly better than developing cancer! be wise and immunize! ...Read more

See 1 more doctor answer
5

5
Should my arm hurt after getting diphtheria and tetanus vaccines?

Usually does: Since the shot is given into the muscle it will often hurt.The pain is similar to getting hit in that location, but should subside over the next day or two. ...Read more

6

6
My arm hurts after the flu shot?

My arm hurts after the flu shot?

GOOD!!!!: That is a good thing! that means the shot is working! in fact, many shots have something called an adjuvant in them. An adjuvants job is only to dram more immune response to the site of the shot. Immune response = swelling, redness, pain and itching. The flu shot is the same. So, congrats, your shot worked! cellulitis after shots is rare, but if red extends past a joint or you have pus get checked. ...Read more

See 1 more doctor answer
7

7
My arm hurts after flu shot?

My arm hurts after flu shot?

Everyone has that: I think everyone has a soreness around the injection site which may feel worse the day after, but gets better quickly. The vaccine is injected directly into the muscle and irritates it temporarily and mildly. Many places offer an education sheet to keep for reference when vaccines are administered. It explains possible side effects and if there should concern about any of them. ...Read more

See 1 more doctor answer
8

8
Does flu shot cause armpit pain?

Does flu shot cause armpit pain?

No it does not: Even though it can cause pain at the site of injection in some people but it does not cause pain in the armpit. ...Read more

9

9
Pimples only appeared on my body after getting the diphtheria, tetanus vaccine shot. Why?

Pimples only appeared on my body after getting the diphtheria, tetanus vaccine shot. Why?

No clear association: Unlikely that there is an association. Just because something happens after a vaccine does not mean the vaccine caused it. Likely just a timing coincidence. Acne is not just an adolescent phenomenon. It can occur at any time in someone's life. ...Read more

10

10
Sore under arm after flu vaccine in same arm it was administered to?

Sore under arm after flu vaccine in same arm it was administered to?

Reaction to vaccine: Not unusual. As long as this gets better and disappears within a few days you should be fine. This is probably a lymph node enlarging in reaction to the vaccine stimulus, and doing its job appropriately. If it does not get better or seems worse then get to a doctor ASAP. ...Read more

See 1 more doctor answer
12

12
Will 2nd hbv shot cause painful lymph node in armpit on the arm the shot was given after 4 days?

Will 2nd hbv shot cause painful lymph node in armpit on the arm the shot was given after 4 days?

Yes: Yes, the Hep B vaccine can cause a painful lymph node on the side the injection was administered. You can use Tylenol (acetaminophen) or Ibuprofen to help with the pain and swelling. If the lymph node does not get better within 7-10 days, or if it worsens, do see your Primary Care Provider. Hope this helps. -Dr Smith ...Read more

See 1 more doctor answer
13

13
Will a tetanus shot make my armpit hurt?

Will a tetanus shot make my armpit hurt?

The site of the shot: ; surrounding area may be sore for 3 to 4 days but I am not familiar with axillary (arm pit) pain. ...Read more

14

14
Why would I have spreading redness and swelling around injection site after tetanus shot?

Why would I have spreading redness and swelling around injection site after tetanus shot?

Local reaction: You seem to have a local reaction which is not too uncommon. It's an inflammation at the injection site. Using a heat pad can help. ...Read more

15

15
Cortisone shot in left shoulder it made my whole left side numb &tingling & swelling from face to toes. Got another shot, counter react it.Am iallergic

Cortisone shot in left shoulder it made my whole left side numb &tingling & swelling from face to toes. Got another shot, counter react it.Am iallergic

It is possible: What are describing is what we call anaphylactic shock. It possible to happen with this medication and any other medication. Keep in mind there are few thing included in the shots, novocain, (procaine) the steroid. So it could happen from either one. ...Read more

See 1 more doctor answer
19

19
Tdap shot received a week ago. Still experiencing pain in arm from shoulder to elbow.?

Tdap shot received a week ago.  Still experiencing pain in arm from shoulder to elbow.?

Ibuprofen: Unfortunately, the person who injected you may have hit a nerve which is causing the pain (inflammation along the body of the nerve). Try Ibuprofen and/or heating pad. If it persists or you have weakness in the arm, see your doctor for an evaluation. ...Read more

20

20
I got a flu shot & pneumonia shot on Wednesday. Onr of my arms is now red, hot, sore & puffy at injection site. The redness has grown to about 4x2.

I got a flu shot & pneumonia shot on Wednesday.  Onr of my arms is now red, hot, sore & puffy at injection site.  The redness has grown to about 4x2.

Flu shot: Sorry to hear about your arm. You must have someone take you to the nearest Emergency facility as soon as possible. If you can, please let me know what lead to your pain and what was done to properly treat it. ...Read more